Random matrices and L-functions

JP Keating, NC Snaith

Research output: Contribution to journalArticle (Academic Journal)peer-review

50 Citations (Scopus)

Abstract

In recent years there has been a growing interest in connections between the statistical properties of number theoretical L-functions and random matrix theory. We review the history of these connections, some of the major achievements and a number of applications.
Translated title of the contributionRandom matrices and L-functions
Original languageEnglish
Pages (from-to)2859 - 2881
JournalJournal of Physics A: Mathematical and General
Volume36 (12)
Publication statusPublished - 28 Mar 2003

Bibliographical note

Publisher: IOP Publishing Ltd
Other identifier: IDS number 671FP

Fingerprint Dive into the research topics of 'Random matrices and L-functions'. Together they form a unique fingerprint.

Cite this